# SDR CA100125009

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 35,502 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 83161030010
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

(CAN) 28 MINUTES AFTER TAKEOFF, THE FLIGHT CREW REPORTED THE NR 2 ENGINE OIL TEMPERATURE INDICATOR WENT TO ZERO WITH A FAINT ELECTRICAL ODOR.  DURING TROUBLESHOOTING OF THE OIL TEMERATURE PROBLEM, MX FOUND THE OIL TEMPERATURE SENDING UNIT UNSERVICEABLE. SENDING UNIT REPLACED AND GROUND RUN CARRIED OUT.  DURING TROUBLSHOOTING OF THE ELECTRICAL ODOR, MX FOUND THE CABIN OVERHEAD FLORESCENT LIGHT SOCKETS AT ROWS 9 AND 10 BURNED.  SOCKETS REPLACED AND FUNCTION TESTED.  ACFT RETURNED TO SERVICE.
